Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    8 0 0 0

Comptes Rendus Mathématique
Volume 343, n° 3
pages 201-208 (août 2006)
Doi : 10.1016/j.crma.2006.06.010
Received : 24 Mars 2006 ;  accepted : 29 May 2006
Asymptotics for the distribution of lengths of excursions of a d -dimensional Bessel process  
Asymptotiques pour la distribution des longueurs des excursions dʼun processus de Bessel de dimension d ( )

Bernard Roynette a , Pierre Vallois a , Marc Yor b, c
a Université Henri-Poincaré, Institut Elie-Cartan, BP239, 54506 Vandoeuvre-les-Nancy cedex, France 
b Laboratoire de probabilités et modèles aléatoires, Universités Paris VI et VII, 4, place Jussieu, case 188, 75252 Paris cedex 05, France 
c Institut Universitaire de France, France 


Let   denote a d -dimensional Bessel process  . For every  , we consider the times  , and  , as well as the three sequences:  ,  , and  , which consist of the lengths of excursions of R away from 0 before  , before t , and before  , respectively, each one being ranked by decreasing order.

We obtain a limit theorem concerning each of the laws of these three sequences, as  . The result is expressed in terms of a positive, -finite measure on the set   of decreasing sequences. is closely related with the Poisson-Dirichlet laws on  . To cite this article: B. Roynette et al., C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.

Soit   un processus de Bessel de dimension  . Pour tout  , on considère les temps   et  , ainsi que les trois suites :  , resp.  , resp.   des longueurs dʼexcursions de R hors de 0, avant  , resp. avant t , resp. avant  , rangées par ordre décroissant.

Nous obtenons un théorème limite concernant chacune des lois de ces trois suites, lorsque  . Ce théorème sʼexprime à lʼaide dʼune mesure positive, -finie, sur  . est intimement liée aux lois de Poisson-Dirichlet sur  . Pour citer cet article : B. Roynette et al., C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.

© 2006  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline